# SDR CA051206002

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 26,008 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Odor
- Location: Avionics Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VENT EXTRACT FAULT.  BURNING ODOR NOTICED PRIOR TO MESSAGE.  EXTRACT FAN SET TO OVRD.  ODOR DISAPPEARED.  EXTRACT BLOWER REPLACED AS PER AMM 21-26-51.  OPERATIONAL TEST C/O THROUGH CFDS, NO FAULT.
